Jump to content

PMS is seriously HELL week for me.......


Recommended Posts

I know it's normal for women to experience Pre Menstural Syndrome a week or so before their periods, but mine just seems like it's out of control! Plus I'm on the pill which I honestly thinks makes it a lot worse! It's crazy!! Like I will start thinking stupid stuff like "my boyfriend doesn't love me anymore" and just start randomly crying!! It's terrible! My boyfriend is getting really annoyed with this, also. Does anyone else (particularly pill users) feel this same way before their period? Is there any medicine or ANYTHING i can do to reduce PMS symptoms? Ahhhhh!!!!!!

Link to comment
Share on other sites

holy crap can I relate to this. I tihink I must be off chemically to begin with because apparently my brain can't handle the hormonal imbalance once a month and I turn into a raving witch. MAN can I get mean, and EXTRA pessimistic. Sometimes I get really sad and super depressed.

 

It seriously sucks. But knowing what it is and that it goes away really helps me (and my husband) keep perspective. I am able to better keep myself in check - sometimes.

Link to comment
Share on other sites

holy crap can I relate to this. I tihink I must be off chemically to begin with because apparently my brain can't handle the hormonal imbalance once a month and I turn into a raving witch. MAN can I get mean, and EXTRA pessimistic. Sometimes I get really sad and super depressed.

 

It seriously sucks. But knowing what it is and that it goes away really helps me (and my husband) keep perspective. I am able to better keep myself in check - sometimes.

 

 

AHhhhhh...I know!! I'm super pessimistic. Like, I never think of anything positive. And if my boyfriend is tired and being quiet, I will automatically assume that he's pissed at me and doesn't want to be with me anymore and i'll start crying. Are you also on the pill?

Link to comment
Share on other sites

I know they have clinical trials to test medications for PMS but I somehow doubt if people on the pill would be eligible. I thought the Pill was supposed to alleviate PMS symptoms. I am not on the Pill and I have pretty bad PMS so I can relate to what you are going through. In fact, this week has been pretty bad with it.

Link to comment
Share on other sites

I used to have the same problems you do. I've been on a low-dose bc pill for almost 2 years, and during the first year, my mood swings were so terrible. (I don't know if I would blame this on my pill though.) I would get that feeling that my boyfriend didn't care about me yadda yadda too. It was totally untrue of course, but try telling that to a girl going through PMS! Anyway, I learned to recognize what was going on with my hormones and how to react to them. They're normal, and they only last a few days. Don't believe the crazy notions and feelings you get during PMS! Just tough it out, and if you need to cry, cry, just don't take it out on others.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...